Assignment: Guillain-Barré Syndrome
During a flu shot clinic, one of the questions the student nurse asks relates to whether the patient has had Guillain-Barré syndrome in his medical history. The patient asks, “What is that?” How should the nursing student reply?
A. “A type of paralysis that affects movement on both sides of the body that may even involve the respiratory muscles”
B. “Influenza-like illness where you had fever and chills for 2 to 3 days after your last flu shot”
C. “A degenerative disease where you have trouble walking without the help of a cane or walker”
D. “Swelling of your arm where you got your flu shot, and maybe your eyes and lips had some swelling as well”
A 22-year-old female college student is shocked to receive a diagnosis of myasthenia gravis. What are the etiology and most likely treatment for her health problem?
A. Excess acetylcholinesterase production; treatment with thymectomy
B. A decline in functioning acetylcholine receptors; treatment with corticosteroids and intravenous immunoglobulins
C. Cerebellar lesions; surgical and immunosuppressive treatment
D. Autoimmune destruction of skeletal muscle cells; treatment with intensive physical therapy and anabolic steroids
A baseball player was hit in the head with a bat during practice. In the emergency department, the physician tells the family that he has a “coup”injury. How will the nurse explain this to the family so they can understand?
A. “It’s like squeezing an orange so tight that the juice runs out of the top.”
B. “When the bat hit his head, his neck jerked backward causing injury to the spine.”
C. “Your son has a contusion of the brain at the site where the bat hit his head.”
D. “Your son has a huge laceration inside his brain where the bat hit his skull.”
Which of the following glycoproteins is responsible for treating such diseases as bone marrow failure following chemotherapy and hematopoietic neoplasms such as leukemia? Answers:
A. Growth factors and cytokines
B. T lymphocytes and natural killer cells
C. Neutrophils and eosinophils
D. Natural killer cells and granulocytes
While being on subcutaneous heparin injections for deep vein thrombosis during her latter pregnancy, a patient begins to experience major side effects. Her OB-GYN physician has called in a specialist who thinks that the patient is experiencing heparin-induced thrombocytopenia. The nurse should anticipate which of the following orders?
A. Immediately discontinue the heparin therapy
B. Switch to Coumadin 2.5 mg once/day
C. Decrease the dose of heparin from 5000 units b.i.d to 3000 units b.i.d
D. Infuse FFP stat
We are a professional custom writing website. If you have searched a question and bumped into our website just know you are in the right place to get help in your coursework.
Yes. We have posted over our previous orders to display our experience. Since we have done this question before, we can also do it for you. To make sure we do it perfectly, please fill our Order Form. Filling the order form correctly will assist our team in referencing, specifications and future communication.
2. Fill in your paper’s requirements in the "PAPER INFORMATION" section and click “PRICE CALCULATION” at the bottom to calculate your order price.
3. Fill in your paper’s academic level, deadline and the required number of pages from the drop-down menus.
4. Click “FINAL STEP” to enter your registration details and get an account with us for record keeping and then, click on “PROCEED TO CHECKOUT” at the bottom of the page.
5. From there, the payment sections will show, follow the guided payment process and your order will be available for our writing team to work on it.
Need help with this assignment?
Discount Code: SAVE25